Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Low-lying zeros for $L$-functions associated to Hilbert modular forms of large level

Tom 180 / 2017

Sheng-Chi Liu, Steven J. Miller Acta Arithmetica 180 (2017), 251-266 MSC: Primary 11F41; Secondary 11M99. DOI: 10.4064/aa8639-6-2017 Opublikowany online: 30 August 2017

Streszczenie

We determine the 1-level density of families of Hilbert modular forms, and show the answer agrees only with orthogonal random matrix ensembles.

Autorzy

  • Sheng-Chi LiuDepartment of Mathematics and Statistics
    Washington State University
    Pullman, WA 99164, U.S.A.
    e-mail
  • Steven J. MillerDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek